Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 131, Number 8

All articles in this issue are freely accessible.

A complex for right-angled Coxeter groups
Carl Droms.
Proc. Amer. Math. Soc. 131 (2003), 2305-2311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974626
Vanishing of cohomology over Gorenstein rings of small codimension
Liana M. Sega.
Proc. Amer. Math. Soc. 131 (2003), 2313-2323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974627
Bell representations of finitely connected planar domains
Moonja Jeong and Masahiko Taniguchi.
Proc. Amer. Math. Soc. 131 (2003), 2325-2328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974628
On the rings whose injective hulls are flat
K. Khashyarmanesh and Sh. Salarian.
Proc. Amer. Math. Soc. 131 (2003), 2329-2335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974629
Some finiteness conditions on the set of overrings of an integral domain
Robert Gilmer.
Proc. Amer. Math. Soc. 131 (2003), 2337-2346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974630
The strong open set condition for self-conformal random fractals
Norbert Patzschke.
Proc. Amer. Math. Soc. 131 (2003), 2347-2358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974631
Nonlinear hemivariational inequalities of second order using the method of upper-lower solutions
Nikolaos C. Kourogenis and Nikolaos S. Papageorgiou.
Proc. Amer. Math. Soc. 131 (2003), 2359-2369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974632
A fixed-point theorem for asymptotically contractive mappings
Jean-Paul Penot.
Proc. Amer. Math. Soc. 131 (2003), 2371-2377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974633
Maximal monotonicity, conjugation and the duality product
Regina Sandra Burachik and B. F. Svaiter.
Proc. Amer. Math. Soc. 131 (2003), 2379-2383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974634
The full Markov-Newman inequality for Müntz polynomials on positive intervals
David Benko, Tamás Erdélyi and József Szabados.
Proc. Amer. Math. Soc. 131 (2003), 2385-2391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974635
Estimates on the mean growth of $H^{p}$ functions in convex domains of finite type
Hong Rae Cho.
Proc. Amer. Math. Soc. 131 (2003), 2393-2398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974636
A remark on least energy solutions in $\mathbf{R}^{N}$
Louis Jeanjean and Kazunaga Tanaka.
Proc. Amer. Math. Soc. 131 (2003), 2399-2408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974637
On a class of sublinear quasilinear elliptic problems
D. D. Hai.
Proc. Amer. Math. Soc. 131 (2003), 2409-2414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974638
Some remarks related to De Giorgi’s conjecture
Yihong Du and Li Ma.
Proc. Amer. Math. Soc. 131 (2003), 2415-2422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974639
Local radial Phragmén-Lindelöf estimates for plurisubharmonic functions on analytic varieties
Rüdiger W. Braun, Reinhold Meise and B. A. Taylor.
Proc. Amer. Math. Soc. 131 (2003), 2423-2433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974640
On the existence of chaotic and hypercyclic semigroups on Banach spaces
Teresa Bermúdez, Antonio Bonilla and Antonio Martinón.
Proc. Amer. Math. Soc. 131 (2003), 2435-2441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974641
Isolating segments for Carathéodory systems and existence of periodic solutions
Maciej J. Capinski and Klaudiusz Wójcik.
Proc. Amer. Math. Soc. 131 (2003), 2443-2451
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974642
Transfinite sequences of continuous and Baire class 1 functions
Márton Elekes and Kenneth Kunen.
Proc. Amer. Math. Soc. 131 (2003), 2453-2457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974643
Graphs that are not complete pluripolar
Armen Edigarian and Jan Wiegerinck.
Proc. Amer. Math. Soc. 131 (2003), 2459-2465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974644
Approximation methods for nonlinear operator equations
C. E. Chidume and H. Zegeye.
Proc. Amer. Math. Soc. 131 (2003), 2467-2478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974645
Solution of the quadratically hyponormal completion problem
Raúl E. Curto and Woo Young Lee.
Proc. Amer. Math. Soc. 131 (2003), 2479-2489
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974646
Limitations on the extendibility of the Radon-Nikodym Theorem
Gerd Zeibig.
Proc. Amer. Math. Soc. 131 (2003), 2491-2500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974647
Multi-quadratic mappings in Banach spaces
Chun-Gil Park.
Proc. Amer. Math. Soc. 131 (2003), 2501-2504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974648
On a proposed characterization of Schatten-class composition operators
Jingbo Xia.
Proc. Amer. Math. Soc. 131 (2003), 2505-2514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974649
Some remarks on spreading models and mixed Tsirelson spaces
A. Manoussakis.
Proc. Amer. Math. Soc. 131 (2003), 2515-2525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974650
Infinite approximate Peano derivatives
Hajrudin Fejzic.
Proc. Amer. Math. Soc. 131 (2003), 2527-2536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974651
Every set of finite Hausdorff measure is a countable union of sets whose Hausdorff measure and content coincide
Richard Delaware.
Proc. Amer. Math. Soc. 131 (2003), 2537-2542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974652
A note on Weyl’s theorem for operator matrices
Slavisa V. Djordjevic and Young Min Han.
Proc. Amer. Math. Soc. 131 (2003), 2543-2547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974653
On Schwarz type inequalities
K. Tanahashi, A. Uchiyama and M. Uchiyama.
Proc. Amer. Math. Soc. 131 (2003), 2549-2552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974654
On the Bartle-Graves theorem
J. M. Borwein and A. L. Dontchev.
Proc. Amer. Math. Soc. 131 (2003), 2553-2560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974655
Reconstruction of functions in spline subspaces from local averages
Wenchang Sun and Xingwei Zhou.
Proc. Amer. Math. Soc. 131 (2003), 2561-2571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974656
Compact Einstein warped product spaces with nonpositive scalar curvature
Dong-Soo Kim and Young Ho Kim.
Proc. Amer. Math. Soc. 131 (2003), 2573-2576
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974657
On the fundamental group of manifolds with almost nonnegative Ricci curvature
Seong-Hun Paeng.
Proc. Amer. Math. Soc. 131 (2003), 2577-2583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974658
A partition relation using strongly compact cardinals
Saharon Shelah.
Proc. Amer. Math. Soc. 131 (2003), 2585-2592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974659
Covering $\mathbb R$ with translates of a compact set
Udayan B. Darji and Tamás Keleti.
Proc. Amer. Math. Soc. 131 (2003), 2593-2596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974660
Conditional weak laws in Banach spaces
Ana Meda.
Proc. Amer. Math. Soc. 131 (2003), 2597-2609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974661
Weak unimodality of finite measures, and an application to potential theory of additive Lévy processes
Davar Khoshnevisan and Yimin Xiao.
Proc. Amer. Math. Soc. 131 (2003), 2611-2616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974662
Two countably compact topological groups: One of size $ℵ_{𝜔}$ and the other of weight $ℵ_{𝜔}$ without non-trivial convergent sequences
Artur Hideyuki Tomita.
Proc. Amer. Math. Soc. 131 (2003), 2617-2622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974663
Compact-covering maps and $k$-networks
Huaipeng Chen.
Proc. Amer. Math. Soc. 131 (2003), 2623-2632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974664